Moodswings - contraceptive pill

Metformin, Dianette, Yasmin, Clomid, Herbals, Yoga, Acupuncture, Oils, etc

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

Moodswings - contraceptive pill

Postby enchantedchaos » Tue Oct 11, 2016 9:08 pm

Hi,

I was hoping someone might be able to help me... I've been on the pill since I was about 18... I was initially on microgynon and then after a fair few years switched to femodette... Fast forward to just over two years ago (aged 30)... I was getting headaches so came off the pill in the August/September... The first couple of months was fine, I had regular periods and then they stopped... 6 months of no periods and a hysterical visit to the doctor later, I was being sent for an ultrasound and was put back on the pill... and eventually diagnosed with PCOS just under 18 months ago.

About Christmas last year, I was switched onto a progesterone only pill (Cerazette) for about three months, but I didn't get on with it... I kept forgetting to take the pills and didn't like not having a break in between the packets... I was also feeling very light-headed at the time which I thought might be related.

So I've been back on femodette since about March, I like it because it has some kind of control over my excess hair growth, and here's where my question comes... For the last couple of months, the week off from the pill has resulted in me being utterly miserable, with no motivation to do anything and I've had the most horrendous mood-swings to the point that I'm not even sure how I've put up with myself, let alone how my partner has put up with me!

I started a new pack of pills yesterday and I'm completely back to my old self today. Can anyone suggest something because I really don't want to have another week like I just have. :?
enchantedchaos
 
Posts: 3
Joined: Wed Sep 02, 2015 1:41 pm

Return to Medications & Complementary Therapies

Who is online

Users browsing this forum: No registered users and 3 guests

cron